# SDR SWAA2022041492978

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,904 hours, 14,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED OVERWING EXIT SIGN MISSING REAR LENS COVER / [01] RESECURRED CEILING EMERGENCY EXIT SIGN PER AMM 33-51-01
